| Model Number |
704001 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition unknown.
Event or Problem Description
The surgeon reported that he was doing a dhs using the one step method.The head of the lag screw stripped, and when impacting the plate the black plastic part of the impactor snapped at the end of the screw thread.A second dhs set was opened and this occurred again, (part number 704001).